Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Will postinor2 cause period to come 10 days earlier ?

My last period was on 26th to 4th June. Had postinor2 within 24hrs after condom broke (8th June). Had bleedings on 15th June. But I m not sure if it s period because it s lighter and it is black-dark dried blood or reddish-brown blood (Alot. but not as much as normal period) Is this normal period or is this the side-effects(bleeding)? This means my period started 10days earlier?
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
sometimes 2-3 days following tablet intake breakthrough or withdrawal bleeding may occur. it generally ceases spontaneously.
your next period will start as expected or somewhat earlier. if the period is more than 7 days late it is recommended to do a pregnancy test.
take care
Answered: Thu, 16 Jun 2011
I find this answer helpful
  User's Response
So this bleeding is my period or withdrawal bleeding? And if it's withdrawal bleeding, This means I'll have my period within the next few days? Thanks!
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor